MAUDE Adverse Event Report: ABBOTT VASCULAR NC TREK NEO RX; NC TREK NEO CORONARY DILATATION CATHETER

ABBOTT VASCULAR NC TREK NEO RX; NC TREK NEO CORONARY DILATATION CATHETER
Catalog Number 1400250-08
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified, mildly tortuous mid left anterior descending artery that is 75% stenosed.The 2.5x8mm nc trek neo balloon dilatation catheter (bdc) was advanced and inflated; however, ruptured during the first inflation at 10 atmospheres.It was noted that there was difficulty inflating as it could not be pressurized by the indeflator when it was inflated outside the anatomy after it was removed from the patient.A non-abbott balloon was used to successfully complete the procedure.There were no adverse patient effects and there was no reported clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The electronic lot history record (elhr) and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined that the reported balloon rupture appears to be related to operational context.Based on the reported information, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
NC TREK NEO RX
Common Device Name
NC TREK NEO CORONARY DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela
CS  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key19159048
Report Number2024168-2024-04961
Device Sequence Number7800709
Product Code LOX
UDI-Device Identifier08717648232398
UDI-Public(01)08717648232398(17)250430(10)20524G1
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K220634
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Catalogue Number1400250-08
Device Lot Number20524G1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/03/2024
Supplement Date Received by Manufacturer04/23/2024
Initial Report FDA Received Date04/22/2024
Supplement Report FDA Received Date05/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown